The structure of solutions of elliptic-parabolic equations with one separable variable
Differencialʹnye uravneniâ, Tome 2 (1966) no. 12, pp. 1649-1654
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_12_a9,
author = {V. B. Ryvkin},
title = {The structure of solutions of elliptic-parabolic equations with one separable variable},
journal = {Differencialʹnye uravneni\^a},
pages = {1649--1654},
year = {1966},
volume = {2},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_12_a9/}
}
V. B. Ryvkin. The structure of solutions of elliptic-parabolic equations with one separable variable. Differencialʹnye uravneniâ, Tome 2 (1966) no. 12, pp. 1649-1654. http://geodesic.mathdoc.fr/item/DE_1966_2_12_a9/